# SDR DALA2019053003347

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 70,761 hours, 27,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS UNDER GIRT BAR- CLEANED SAME- OPS CK GOOD. (5512614)
